Pa­pers

Binary Hermitian Lattices over Number Fields

M. Kirschmer, G. Nebe, Experimental Mathematics 31 (2022) 280–301.


Spanning the isogeny class of a power of an elliptic curve

M. Kirschmer, F. Narbonne, C. Ritzenthaler, D. Robert, Mathematics of Computation 91 (2021) 401–449.


Determinant groups of Hermitian lattices over local fields

M. Kirschmer, Archiv Der Mathematik 113 (2019) 337–347.


Quaternary quadratic lattices over number fields

M. Kirschmer, G. Nebe, International Journal of Number Theory 15 (2019) 309–325.


Automorphisms of even unimodular lattices over number fields

M. Kirschmer, Journal of Number Theory 197 (2019) 121–134.


Show all publications